Équations de von Kármán généralisées

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

3 Scopus Citations
View graph of relations


Original languageFrench
Pages (from-to)329-335
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number4
Publication statusPublished - 15 Aug 2000
Externally publishedYes


In a previous work, the first author has identified three-dimensional boundary conditions "of von Kármán's type" that lead, through a formal asymptotic analysis of the three-dimensional solution, to the classical von Kármán equations, when they are applied to the entire lateral face of a nonlinearly elastic plate. In this Note, we consider the more general situation where only a portion of the lateral face is subjected to boundary conditions of von Kármán's type, while the remaining portion is subjected to boundary conditions of free edge. We then show that the asymptotic analysis of the three-dimensional solution still leads in this case to a two-dimensional boundary value problem that is analogous to the von Kármán equations. In particular, the boundary conditions for the Airy function can still be determined solely from the data. © 2000 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.